# SDR UIEA2018092802116

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 83,219 hours, 15,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT WING INTER SPAR LWR SKIN LOWER SURFACE AROUND SURGE TANK SUMP DRAIN. REPAIR DAMAGED AREA IAW EI T2018A57M-4720 REV1. OPS CHECK GOOD.
